# SDR CA110801006

- Difficulty date: July 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 26,780 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: 85411581103
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTALS AT LOWER STRUCTURE OF BOTH NACELLES PN 85411581-103. PARTS REPLACED WITH NEW.  ACFT RETURNED TO SERVICE.
